MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND METAGLENE; DELTA XTEND IMPLANTS : SHOULDER METAGLENE

DEPUY ORTHOPAEDICS INC US DXTEND METAGLENE; DELTA XTEND IMPLANTS : SHOULDER METAGLENE
Catalog Number 130760000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported there is a delta extend revision planned on (b)(6) 2025 where glenosphere screw is broken and glenosphere is loose.First time implanted 2021.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 (concomitant).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided: "there are delta extend revisio coming 30.9 where glenosphere screw in broken and glenosphere is loose.First time implanted 2021".The device associated with this report was returned to depuy synthes for evaluation.The depuy synthes team forwarded the device to the materials team which conducted an analysis of the fracture.Visual inspection revealed that the dxtend metaglene presents signs of bone ingrowth adhered at the fixation post.Due to the observed fractured at the mating implant, it is reasonable to conclude that a disassociation occurred between the glenosphere and metaglene.With the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.A manufacturing record evaluation was performed for the finished device product code 130760000 lot number 5518106, and no non-conformances / manufacturing irregularities were identified during manufacturing.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed based on the visual examination of the glenosphere.Dxtend metaglene would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device product code 130760000 lot number 5518106, and no non-conformances / manufacturing irregularities were identified during manufacturing.Device history review a manufacturing record evaluation was performed for the finished device product code 130760000 lot number 5518106, and no non-conformances / manufacturing irregularities were identified during manufacturing.Added: d4 (expiration date), h4.Corrected: h3, d4 (primary udi).

Brand Name
DXTEND METAGLENE
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER METAGLENE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic drive
warsaw, IN 46582
9083863534
MDR Report Key23327772
Report Number1818910-2025-17767
Device Sequence Number10572890
Product Code HSD
UDI-Device Identifier10603295027737
UDI-Public(01)10603295027737(17)280430(10)5518106
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130760000
Device Lot Number5518106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer10/28/2025
03/19/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date10/30/2025
03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND SCREW NO LOCK D4.5X18MM; DXTEND SCREW NO LOCK D4.5X18MM; UNKNOWN SHOULDER GLENOSPHERE; UNKNOWN SHOULDER NON-LOCKING SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown